# SDR CALA2017120104245

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 67,663 hours, 26,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC. NO. A3NB-06-3-6001 - LH WING NO 2 SLAT TE IB SIDE HAS A GAUGED AREA AND A POSSIBLE CRACK DUE TO A LOOSE HARDWARE,  REPAIRED L/H WING NO. 2 SLAT T/E I/B SIDE DUE TO GOUGE & CRACK I AW A320 SRM 57-43-21-300-004
